# SDR DALA2021082004871

- Difficulty date: August 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N121DZ
- Make and model: Airbus A321-211
- Aircraft serial: 10233
- Aircraft time: 530 hours, 262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 32C INOP. RESEATED ROW 32ABC EMERGENCY LIGHT HARNESS CONNECTOR AS PER A321 AMM 33-51 CHECKS OK MEL PLACARD REMOVED. (LP# 7369116)
